TITLE

Acute Generalized Exanthematous Pustulosis upon Ingestion of a Progesterone Preparation

AUTHOR(S)
Kuno, Y.; Tsuji, T.
PUB. DATE
September 1998
SOURCE
Acta Dermato-Venereologica;09/01/98, Vol. 78 Issue 5, p383
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Examines whether ingestion of progesterone preparations, specifically medroxyprogesterone acetate, can be linked to the development of acute generalized exanthematous pustulosis (AGEP) among patients with no history of psoriasis. Case study of a AGEP patient; Medications given to the patient; Precipitating factors of AGEP.
ACCESSION #
4347972

 

Related Articles

  • Medroxyprogesterone.  // Reactions Weekly;9/20/2008, Issue 1220, p19 

    The article presents a case study about the side effect of the drug medroxyprogesterone. A brief information is given on an 18-year-old girl who developed pigmented purpuric dermatosis during treatment with depot medroxyprogesterone for contraception. The medical history of the patient is...

  • Medroxyprogesterone.  // Reactions Weekly;8/25/2012, Issue 1416, p29 

    The article describes the case of a woman with congenital type 2 long QT syndrome who developed torsades de pointes during treatment with medroxyprogesterone for postpartum contraception.

  • Medroxyprogesterone.  // Reactions Weekly;Jul2015, Vol. 1558 Issue 1, p126 

    The article presents case report of a female patient who experienced exacerbation of congenital long QT syndrome type 2 (LQTS2) while receiving medroxyprogesterone.

  • Medroxyprogesterone.  // Reactions Weekly;10/29/2016, Vol. 1625 Issue 1, p132 

    The article presents a case study of a 19-year-old woman who had a history of right parietal anaplastic oligodendroglioma and became pregnant after failure of medroxyprogesterone contraceptive.

  • Drug-induced diseases. Hardie, R.A.; Savin, J.A. // British Medical Journal;4/7/1979, Vol. 1 Issue 6168, p935 

    Examines the occurrence of drug-induced skin diseases. Development of drug eruption; Importance of screening and purification of drug before release to help prevent drug eruption; Common-sense steps in the approach to patients with possible drug-induced skin disease.

  • Cutaneous Drug Reaction Case Reports: From the World Literature.  // American Journal of Clinical Dermatology;2003, Vol. 4 Issue 2, p141 

    Skin disorders are the most common adverse reactions attributed to drugs. Any skin disorder can be imitated, induced or aggravated by drugs. To help you keep up-to-date with the very latest skin reactions occurring with both new and established drugs, this section of the journal brings you...

  • Delayed Drug Hypersensitivity.  // Annals of Internal Medicine;10/21/2003, Vol. 139 Issue 8, pI46 

    Examines the incidence of allergic drug reactions. Production of sever skin rashes due to many drug hypersensitivity reactions; Cause of delayed hypersensitivity; Harmful effect of T cells in allergic drug reactions.

  • Hypersensitivity reactions to drugs.  // New Zealand Doctor;7/18/2007, p19 

    A quiz about skin conditions resulting from hypersensitivity reactions to drugs is presented.

  • Amoxicillin/clavulanic acid.  // Reactions Weekly;4/17/2010, Issue 1297, p10 

    The article describes the case of a 16-year-old girl who developed pruritic erythematous eruption while receiving treatment with amoxicillin and clavulanic acid.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics